Graphs with Given Infinite Groups.

Gert Sabidussi

Monatshefte für Mathematik (1960)

  • Volume: 64, page 64-67
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Sabidussi, Gert. "Graphs with Given Infinite Groups.." Monatshefte für Mathematik 64 (1960): 64-67. <>.

author = {Sabidussi, Gert},
journal = {Monatshefte für Mathematik},
keywords = {topology},
pages = {64-67},
title = {Graphs with Given Infinite Groups.},
url = {},
volume = {64},
year = {1960},

AU - Sabidussi, Gert
TI - Graphs with Given Infinite Groups.
JO - Monatshefte für Mathematik
PY - 1960
VL - 64
SP - 64
EP - 67
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.